# SDR AALA20151007018

- Difficulty date: October 6, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 59,683 hours, 7,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Failed
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R4 DOOR EPAS BATTERY OPERATIONAL TEST FAILED.  DOOR 4R DOOR OPEN SWITCH REPLACED & INSTALLATION TESTED NORMAL AMM 52-11-28.
